# SDR DJFA2007005

- Difficulty date: January 8, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N705LX
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Engine: Allsn AE3007A
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRIP NR 1127054, CREW REPORTED (HYDRAULIC VOLUME LOW-B) EICAS MESSAGE 5 MINUTES AFTER TAKEOFF.  CREW VERIFIED (0) QTY ON HYDRAULICS PAGE IN EICAS FOR B SYSTEM.  CREW PERFORMED CHECKLIST FOR FAILED B HYD SYS AND DIVERTED.  NO UNUSUAL FLIGHT CONTROL PROBLEMS WERE NOTED.  ON LANDING CREW REPORTED NO ABNORMAL SITUATIONS.  MAINTENANCE IS EVALUATING THE DISCREPANCY.  OPEN
